Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of tramadol and codeine medicines?

Hi. I had two lower wisdom teeth removed last Friday and was on tramadol and codeine for 6 days. I have now stopped and after 24 hours off them I have developed a sudden feeling of nausea, fatigue, shakes, fatigue, no fever but bouts of heavy sweating lasting for 15 mins roughly before returning to normal and a general feeling of being unwell. Oh also any slight exertion is leaving me feeling very tired. No idea what s happening. Thehttp://doctor.healthcaremagic.com/topics/drugs/tramadol/58707?iL=true
Tue, 13 Jan 2015
Report Abuse
General & Family Physician 's  Response
Hello
Tramadol and codeine ,both are most potent pain killers and an opium alkaloids .
Since you took these tablets for 6 days , your pain relieved completely . Now you are not taking these tablets , so you are feeling these symptoms , like nausea, tiredness, fatigue, tremors ( very mild ), sweating etc.
Actually these symptoms are withdrawal syndrome . since you din't take these tablets for 24 hours ,so don't take any tension .
These symptoms will subside within next 24-48 hours be bold and do your work . In my opinion no need of any consultation.
Good luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Codeine


What are the side effects of tramadol and codeine medicines?

Hello Tramadol and codeine ,both are most potent pain killers and an opium alkaloids . Since you took these tablets for 6 days , your pain relieved completely . Now you are not taking these tablets , so you are feeling these symptoms , like nausea, tiredness, fatigue, tremors ( very mild ), sweating etc. Actually these symptoms are withdrawal syndrome . since you din t take these tablets for 24 hours ,so don t take any tension . These symptoms will subside within next 24-48 hours be bold and do your work . In my opinion no need of any consultation. Good luck.